# SDR CA010510009

- Difficulty date: April 16, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,132 hours
- Engine: Lyc O235L2C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,133 hours
- Component: Horizontal Stab, Cessna, 043200159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 CRACKS FOUND AT WELDED EDGE.2 CRACKS FOUND AT ANCHOR NUT HOLE.1 CRACK WELD CRACKED. 1 CORNER NOT WELDED.
